MDPU Repository

Reachable sets of a Lame type dynamical system

Belishev, M. I. and Fomenko, V. G. (2013) Reachable sets of a Lame type dynamical system. Journal of Mathematical Sciences, 191 (2). pp. 162-177. ISSN 1072-3374

Belishev M.I., Fomenko V.G. Reacheble sets of a Lame type dynamical system.pdf

Download (301kB) | Preview


By a version of the boundary control method (Belishev, 1986), a Riemannian manifold is recovered via its dynamical boundary inverse data, which correspond to the scalar wave equation, with the help of the virtual sources. We extend this version to the dynamical vector Lam´e-type system. Such an extension is based on studying the structure of the reachable sets. The prospective goal of our study is to solve the inverse problem of recovering parameters of the Lam´e system from the dynamical boundary data.

Item Type: Article
Uncontrolled Keywords: reachable sets, Lame type system
Subjects: Q Наука > QA Математика > Вища математика > Математичний аналіз
Divisions: Факультет інформатики, математики та економіки > Кафедра математики і фізики
Depositing User: Фоменко Володимир Геннадійович
Date Deposited: 01 Jun 2020 13:07
Last Modified: 01 Jun 2020 13:07

Actions (login required)

View Item View Item